Suggest Treatment For Red Itchy Rashes Caused By An Allergic Reaction
Came on in middle of night at 4am had for 9 hours so far taken two tablets.
Possible allergy or infection
Welcome to HCM. I have gone through your question and understand your concerns.
Based on the symptoms that you have given, I think that you have an allergic reaction. This can be due to some allergen or a foreign body which is causing the reaction.
Try to identify anything new that you have been exposed to. Have you eaten something new or tried some new product? Have you been exposed to any new medication before you got the rash?
Also, you might have a viral infection. The viral infection can also cause a rash to spread out throughout the body. A viral infection also causes fever, weakness and dehydration.
Viral infections and some allergies can take more than 5 days to heal and recover. If the medication does not work further, then you should see a doctor to take stronger anti-allergy medications like steroids. These medications need an examination before they are taken and thus you should see a doctor.
I hope this has answered your question. Please post a follow-up if you have further questions.